# SDR NF22004F00000

- Difficulty date: March 9, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N267CD
- Make and model: Cirrus SR20
- Aircraft serial: 1284
- Engine: Cont IO360*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 11797004
- Condition: Failed
- Location: Pitch Trim
- Part time: 308 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM MOTOR OUTPUT SHAFT SHEARED OFF ALLOWING TRIM CARTRIDGE AND ARM TO HANG LOOSELY IN THE TAIL POTENTIALLY JAMBING AND RESTRICTING ELEVATOR MOVEMENT.
